# SDR AALA20100409DFW03

- Difficulty date: April 9, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 62,735 hours, 32,739 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Limiter
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PITOT HEAT RUDDER LIMITER HEAT LIGHT ILLUMINATED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PITOT RUDDER LIMITER THAT WAS BAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
